# SDR SWAA2013052816557

- Difficulty date: May 22, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 57,617 hours, 46,776 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 654640U47
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E INBD AILERON RIB STRUCTURE ATTACH ANGLE CRACKED AT RSS 545.  R & R ANGLE IAW SRM & DWG.
